# SDR REXA2019123021840

- Difficulty date: December 21, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670313543
- Condition: Nicked
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IMPACT DAMAGE ON THE FRAME FOR THE FWD E/E  BAY DOOR,  RT SIDE.  THE FRAME AT BS 310 STRINGERS 24R - 25R WAS REPAIRED IAW EA CRJ953-10116, REV IR.
